# SDR IPXA2024052962645

- Difficulty date: May 20, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N371UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 65791
- Aircraft time: 8,958 hours, 3,535 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Drain
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SUPPLEMENTAL SDR** ADD SDR FOR EO-82173-JIC001 (FUSELAGE DRAIN HOLES INSPECTION AND INSTALLATION AFT OF BS 1725.5 BETWEEN S-36L AND S-36R) C/W EO-82173-JIC001.
